# SDR SWIA200921721

- Difficulty date: May 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 19,533 hours, 15,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4664 - MOST REAR CEILING LEVEL EMERGENCY LIGHT INOP.  RELAMPED.
